Ian Melbourne's Publication List
Publications on infinite measure systems
-
D. Coates, I. Melbourne and A. Talebi.
Natural measures and statistical properties of non-statistical maps with multiple neutral fixed points.
Preprint, July 2024.
(abstract,
pdf file)
-
P. Eslami, I. Melbourne and S. Vaienti.
Sharp statistical properties for a family of multidimensional nonMarkovian nonconformal intermittent maps.
Adv. Math. 388 (2021) 107853.
(abstract,
pdf file)
-
I. Melbourne and D. Terhesiu.
Renewal theorems and mixing for non Markov flows with infinite measure.
Ann. Inst. H. Poincaré (B) Probab. Statist.
56 (2020) 449-476.
(abstract,
pdf file,
published version)
-
H. Bruin, I. Melbourne and D. Terhesiu.
Rates of mixing for nonMarkov infinite measure semiflows.
Trans. Amer. Math. Soc. 371 (2019) 7343-7386.
(abstract,
pdf file)
-
I. Melbourne and D. Terhesiu.
Mixing properties for toral extensions
of slowly mixing dynamical systems with finite and infinite measure.
J. Mod. Dyn. 12 (2018) 285-313.
(abstract,
pdf file)
-
I. Melbourne and D. Terhesiu.
Operator renewal theory for continuous time dynamical systems with finite and infinite measure.
Monatsh. Math. 182 (2017) 377-431.
(abstract,
pdf file,
View only of published version)
-
I. Melbourne.
Mixing for invertible dynamical systems with infinite measure.
Stoch. Dyn. 15 (2015) 1550012 (25 pages).
(abstract,
pdf file)
-
I. Melbourne and D. Terhesiu.
First and higher order uniform dual ergodic theorems for dynamical systems with infinite measure.
Israel J. Math. 194 (2013) 793-830.
(abstract,
pdf file)
-
I. Melbourne and D. Terhesiu.
Operator renewal theory and mixing rates
for dynamical systems with infinite measure.
Inventiones Mathematicae 189 (2012) 61-110
(abstract,
pdf file,
corrected version, March 2015)